Ask an expert
Question

05 Jan 2005

Stocrin and combivir
Hi
I have been taking the above for less than a month and I am vomiting on and off. Does that mean the this tablets are not good for me or is it normal?
Answer 354 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Kay, unfortunately it is one of the side effects. I assume you will stop taking it after 4 weeks, so hang in there (I assume you’re taking it as a post-exposure treatment). Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17833 votes
Vote